An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003), pp. 41-44
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__109__41_0,
author = {Coppens, Marc},
title = {An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {41--44},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {109},
mrnumber = {1997985},
zbl = {1072.14009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__109__41_0/}
}
TY - JOUR AU - Coppens, Marc TI - An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 41 EP - 44 VL - 109 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__109__41_0/ LA - en ID - RSMUP_2003__109__41_0 ER -
%0 Journal Article %A Coppens, Marc %T An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 41-44 %V 109 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__109__41_0/ %G en %F RSMUP_2003__109__41_0
Coppens, Marc. An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points. Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003), pp. 41-44. http://geodesic.mathdoc.fr/item/RSMUP_2003__109__41_0/